Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 187, NWS Huntsville, AL

August 2, 2012Lincoln County, Tennessee

NWS Huntsville, AL issued this severe thunderstorm warning at Aug 2, 2012, 5:01 PM CDT for Lincoln County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 5:01 PM CDT (22:01 UTC)
Expired
Aug 2, 2012, 5:30 PM CDT
In force
29 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 62 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
665 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WUUS54 KHUN 022201
SVRHUN
TNC103-022230-
/O.NEW.KHUN.SV.W.0187.120802T2201Z-120802T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
501 PM CDT THU AUG 2 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LINCOLN COUNTY IN MIDDLE TENNESSEE...

* UNTIL 530 PM CDT

* AT 501 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF 
  FAYETTEVILLE...AND DRIFTING SOUTHEASTWARD AROUND 5 MPH. ANOTHER 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
  DAMAGING WINDS IN EXCESS OF 60 MPH WAS LOCATED ABOUT 3 MILES SOUTH 
  OF PETERSBURG AND WAS ALSO DRIFTING SOUTHEASTWARD AROUND 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAYETTEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3534 8658 3520 8644 3503 8676 3519 8683
      3520 8683
TIME...MOT...LOC 2154Z 308DEG 10KT 3518 8676 

$$

70/DD
1 follow-up statement
665 
WWUS54 KHUN 022228
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
528 PM CDT THU AUG 2 2012

TNC103-022236-
/O.EXP.KHUN.SV.W.0187.000000T0000Z-120802T2230Z/
LINCOLN TN-
528 PM CDT THU AUG 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN COUNTY
WILL EXPIRE AT 530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE ON 
SCHEDULE. HOWEVER GUSTY WINDS...LIGHTNING AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3534 8658 3520 8644 3503 8676 3519 8683
      3520 8683
TIME...MOT...LOC 2226Z 308DEG 10KT 3518 8676 

$$

70/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:43 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 2, 3:43 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
343 PM CDT THU AUG 2 2012

.DISCUSSION...
HOT AND HUMID CONDITIONS CONTINUED ACROSS THE TN VALLEY TODAY...WITH
TEMPERATURES ACROSS THE AREA RISING INTO THE MID 90S AND HEAT INDEX
VALUES CLIMBING IN THE TRIPLE DIGITS. MID LEVEL SHORTWAVE ENERGY
ALONG THE MAIN NW FLOW HAS SUPPORTED THE DEVELOPMENT OF SHRA/TSRA
ACROSS CENTRAL AL MUCH OF THE DAY. OVER THE PAST SEVERAL HOURS
CONVECTION HAS SPREAD SLOWLY NORTHWARD INTO THE CWA AND ISOL STORMS
ARE FIRING ALONG A LINE GENERALLY FROM MOULTON AL TO PADUCAH KY.
TAPPING INTO THE MOISTURE AND INSTABILITY PROVIDED BY OUR HEATING
TODAY...THESE STORMS SHOULD EXPAND IN COVERAGE OVER THE NEXT SEVERAL
HOURS. THE INCREASING CLOUD COVER WILL HELP LIMIT ADDITIONAL HEATING
OVER N CENTRAL/NW AL SO WILL THEREFORE EXPIRE THE HEAT ADVISORY AT
4PM.

OUR MAIN CONCERN FOR TOMORROW WILL BE ASSOCIATED WITH THE SHORTWAVE
CURRENTLY OVER MO/IL. THE COMPLEX OF STORMS OVER THAT REGION SHOULD
MERGE INTO A MCS TONIGHT AND TRACK ACROSS PAH TOWARD CENTRAL KY/TN BY
EARLY TOMORROW MORNING. ATTM IT LOOKS THAT THE TRACK OF THE MAIN
SYSTEM SHOULD REMAIN JUST NORTH OF OUR CWA BUT IS EXPECTED TO AT
LEAST PROVIDE SOME OUTFLOW BOUNDARIES FOR FOCUSING STORMS ACROSS OUR
CWA TOMORROW AFTERNOON. CONTINUED BOUTS OF SHORTWAVE ENERGY CROSSING
THE SOUTHEAST WILL KEEP RAIN CHANCES IN THE FORECAST THROUGH
SATURDAY...WITH ENOUGH MOISTURE AND INSTABILITY REMAINING IN PLACE TO
SUPPORT STRONG TO MARGINALLY SEVERE STORMS.

A COLD FRONT WILL THEN APPROACH THE CWA ON SUNDAY AFTERNOON...WITH
THE POTENTIAL FOR MORE STRONG TO SEVERE STORMS. IN TERMS OF
TEMPERATURES...WE SHOULD NOT SEE A SIGNIFICANT COOL DOWN BEHIND THIS
FRONT BUT HIGHS SHOULD REMAIN AROUND 90 DEGREES IF WE SEE THE
EXPECTED AFTERNOON CLOUD COVER. SOME VARIATION TO HIGHS ONLY IN THE
80S COULD BE POSSIBLE IF WE HAVE MORE WIDESPREAD RAINFALL THOUGH.

THE MID LEVEL PVA WILL WASH OUT AS LOWER LATITUDE RIDGING
STRENGTHENS AND THE TROF BECOMES SHALLOWER. MODELS INDICATE THAT THE
FRONT WILL THEREFORE STALL OUT ACROSS THE SOUTHEAST...WITH THE MAIN
QUESTION BECOMING ABOUT HOW FAR SOUTHEAST THE STALLED BOUNDARY WILL
SLIDE. AT THIS POINT I HAVE TRENDED TOWARD A DRIER SOLUTION FOR THE
HUN CWA AND HAVE KEPT PRIMARILY AFTERNOON MENTION OF STORMS. THIS IS
MORE IN LINE WITH THE ECMWF SOLN WHICH IS MORE AMPLIFIED...WHEREAS
THE LESS AMPLIFIED GFS PROVIDES US WITH A LONGER DURATION OF
RAINFALL. ATTM THE MODEL SOLUTIONS IN THE EXTENDED HAVE BEEN
STRUGGLING THE LAST FEW DAYS SO I HAVE VERY LITTLE CONFIDENCE IN THE
OUTPUT.

CCC

&&

.AVIATION...
/ISSUED 1242 PM CDT THU AUG 2 2012/
FOR 18Z TAFS...VFR CONDITIONS SHOULD BE THE NORM ACROSS THE FORECAST
AREA UNTIL THE LATTER PART OF THE FORECAST PERIOD. THE NAM AND GFS
MODELS ARE DIFFERING IN THE PLACEMENT OF A COMPLEX OF THUNDERSTORMS
INTO THE AREA BY AFTER 12Z FRIDAY. HAVE FOLLOWED ALONG WITH A SLOWER
TIMING INVOLVING THE STORMS...WITH THE PROBABILITY OF TSRA AND MVFR
CONDITIONS SLOWLY INCREASING AT MSL BY 15Z...AND HSV BY AROUND 16Z.

TT

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    74  90  73  91 /  20  60  30  50
SHOALS        75  91  74  91 /  30  60  40  40
VINEMONT      73  88  73  90 /  20  60  30  50
FAYETTEVILLE  74  89  74  89 /  20  60  30  40
ALBERTVILLE   72  89  72  89 /  20  60  30  50
FORT PAYNE    71  90  71  90 /  20  60  30  50

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Aug 2, 4:05 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
405 PM CDT THU AUG 2 2012

ALZ001>010-016-TNZ076-096-097-031000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
405 PM CDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

OTHERWISE...ISOLATED THUNDERSTORMS SHOULD CONTINUE THIS AFTERNOON
AND TONIGHT. A FEW STRONG STORMS ARE POSSIBLE...WITH GUSTY OUTFLOW
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL BEING THE
PRIMARY WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS ARE POSSIBLE BOTH FRIDAY AND SATURDAY...AS A
SERIES OF UPPER LEVEL DISTURBANCES CONTINUE TO MOVE SOUTHWARD ACROSS
THE REGION. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS ON
SUNDAY...AS CONTINUED UPPER LEVEL DISTURBANCES INTERACT WITH A COLD
FRONT SETTLING INTO THE REGION FROM THE NORTHWEST. SOME STORMS MAY BE
STRONG TO MARGINALLY SEVERE...WITH DAMAGING WIND GUSTS...FREQUENT
CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY DOWNPOURS BEING THE MAIN
WEATHER HAZARDS. ANY THUNDERSTORMS ARE THEN EXPECTED TO DIMINISH OR
COME TO AN END ON MONDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 2, 1:00 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
100 PM CDT THU AUG 2 2012

ALZ004-021845-
LAWRENCE AL-
100 PM CDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAWRENCE COUNTY
UNTIL 145 PM CDT...

AT 1 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOULTON...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LAWRENCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3436 8741 3453 8722 3450 8710 3447 8711
      3431 8723
TIME...MOT...LOC 1754Z 220DEG 14KT 3442 8726

TT
Special weather statement, Aug 2, 1:56 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
156 PM CDT THU AUG 2 2012

ALZ016-021945-
CULLMAN AL-
156 PM CDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULLMAN COUNTY
UNTIL 245 PM CDT...

AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ADDISON...OR 12 MILES WEST OF
CULLMAN...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CULLMAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3410 8703 3419 8711 3427 8711 3428 8711
      3419 8700
TIME...MOT...LOC 1847Z 318DEG 30KT 3419 8706

TT
Local storm report, Aug 2, 3:19 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
319 PM CDT THU AUG 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND DMG     12 SW CULLMAN           34.05N 86.99W
08/02/2012                   CULLMAN            AL   NWS EMPLOYEE

            A FEW SMALL TREES BLOWN DOWN NEAR BREMAN OR NEAR SMITH
            LAKE.

&&

DDIXON
Special weather statement, Aug 2, 3:27 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
327 PM CDT THU AUG 2 2012

ALZ002>004-022115-
LAWRENCE AL-COLBERT AL-FRANKLIN AL-
327 PM CDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...EASTERN COLBERT AND
EASTERN FRANKLIN COUNTIES UNTIL 415 PM CDT...

AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING SEVERAL STRONG THUNDERSTORMS ACROSS THE ADVISORY AREA. TEH
STRONGEST CELL WAS LOCATED 11 MILES NORTHEAST OF PHIL CAMPBELL...OR
12 MILES SOUTHEAST OF RUSSELLVILLE. ALL STORMS WERE MOVING
SOUTH TO SOUTHEASTWARD AROUND 5 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS FROM 40 TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...MOULTON...TOWN CREEK...PHIL CAMPBELL...LITTLEVILLE...
LEIGHTON...NORTH COURTLAND AND COURTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3478 8764 3480 8734 3430 8713 3431 8774
TIME...MOT...LOC 2026Z 334DEG 5KT 3443 8752

70/DD
Special weather statement, Aug 2, 4:29 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
429 PM CDT THU AUG 2 2012

TNZ096-022215-
LINCOLN TN-
429 PM CDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL
515 PM CDT...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FAYETTEVILLE. THIS CELL WAS MOVING
EASTWARD AROUND 5 MPH.

WIND GUSTS FROM 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3507 8647 3509 8669 3526 8670 3530 8648
TIME...MOT...LOC 2128Z 265DEG 6KT 3519 8661

70/DD
Special weather statement, Aug 2, 4:43 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
443 PM CDT THU AUG 2 2012

ALZ005-022230-
LIMESTONE AL-
443 PM CDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIMESTONE COUNTY
UNTIL 530 PM CDT...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A COUPLE OF VERY STRONG THUNDERSTORMS MOVING INTO LIMESTONE COUNTY
FROM GILES COUNTY TENNESSEE. THE STRONGEST CELL WAS LOCATED 8 MILES
WEST OF ARDMORE...OR 13 MILES SOUTH OF PULASKI. ALL STORMS WERE
MOVING SOUTHEASTWARD AT 5 TO 10 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS OF 40 TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ARDMORE...ELKMONT AND LESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3499 8679 3488 8678 3478 8706 3499 8717
      3500 8715
TIME...MOT...LOC 2138Z 316DEG 7KT 3501 8699

70/DD

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:06 PM CDTSpecial Weather StatementHUNFranklin24 min
Aug 1, 8:31 PM CDTSevere Thunderstorm WarningHUNFranklin44 min
Aug 2, 4:29 PM CDTSpecial Weather StatementHUNLincoln46 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.